# SDR AWXA0001494

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654953555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB CRACKED IN RADIUS, I/B OF NR 1 PYLON WBL 183.4.  STOP DRILLED CRACK; FORMED, DRILLED AND INSTALLED REPAIR ANGLES IAW SRM 51-40-3 FIG 1.
